| Model Number |
BSM-3552 |
| Medical Device Problem Codes |
Power Problem (3010); Complete Loss of Power (4015)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
04/22/2026
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The biomedical engineer (biomed) reported that this was one of 3 life scope monitors that shut down while in patient use and then gave a "device error" message when they booted back up.All 3 devices dropped out at the same time.The other 2 devices were reported in tickets 300433550 and 300433767.No patient harm was reported.Nihon kohden continues to investigate the reported event.Nihon kohden will submit a supplemental report in accordance with 21 cfr section 803.56 when additional information becomes available.The following field contains no information (ni), as attempts to obtain the information were made, but not provided: d10: attempt # 1: (b)(6) 2026 emailed the customer via microsoft outlook for the information in the ni list above: no reply was received.Attempt # 2: (b)(6) 2026 emailed the customer via microsoft outlook for the information in the ni list above: no reply was received.
Event or Problem Description
The biomedical engineer (biomed) reported that this was one of 3 life scope monitors that shut down while in patient use and then gave a "device error" message when they booted back up.All 3 devices dropped out at the same time.The other 2 devices were reported in tickets (b)(4) and (b)(4).No patient harm was reported.